# SDR DALA2022042702967

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,594 hours, 22,950 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON HOLE 1 BTW 6 & 9 OCLOCK POSITION ON SKIN & FITTING, SCRATCHES ON HOLE 2 ALL AROUND THE HOLE ON SKIN & FITTING, CORROSION ON HOLE 3 ALL AROUND THE HOLE ON SKIN & FITTING, SCRATCHES ON HOLE 4 BTW 5 & 9 OCLOCK POSITION ON SKIN & FITTING, SCRATCHES ON HOLE 6 BTW 4 & 7 OCLOCK POSITION ON SKIN & FITTING, CORROSION ON HOLE 8 BTW 9 & 12 OCLOCK POSITION ON SKIN AND SCRATCHES ON HOLE 9 BTW 3 & 6 OCLOCK POSITION ON SKIN & FITTING, OF RH ENG DRAG FTG CLAMP-UP (IN REF CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00256: HOLE 1, HOLE 2, HOLE 3 , HOLE 4, HOLE 6, HOLE 9 POSITION ON SKIN & FITTING AND HOLE 8 POSITION ON SKIN WERE REPAIRED PER ER/A 598268-14AD REV: ORIGINAL SECTION I. (2208276)
